# SDR AALA202106179025

- Difficulty date: June 15, 2021
- Submitted: June 17, 2021
- Operation: Air carrier
- Aircraft: N190UW
- Make and model: Airbus A321-211
- Aircraft serial: 1436
- Aircraft time: 64,420 hours, 24,530 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Check Valve
- Part number: ZCV636
- Condition: Open
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: ON CLIMB OUT YELLOW HYDRAULIC RESERVOIR OVERHEAT WARNING OCCURRED, AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO PHX WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED HYDRAULIC CHECK VALVE 3083GM AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 29-24-21, 29-24-00 AND 29-13-00.
